MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdus0012 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported needle leaked prior to use on a patient.No other information was provided.
 
Additional Manufacturer Narrative
H11:section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set is unconfirmed as the alleged issue could not be reproduced.One 20 g x 1 in.Miniloc infusion set was returned for evaluation.An initial visual observation showed some use residue on the returned sample.The returned sample was flushed and pressurized with a 12 ml syringe of water; however, no leaks were found in the infusion set.The sample was found to be patent to infusion and aspiration, and no leakage was observed when the infusion set was also infused and pressurized with a slip-fit style syringe.A microscopic observation revealed some plastic deformation on one of the treads of the luer hub.The inner diameter of the hub was found to be within specification.While the alleged problem was unable to be reproduced with the returned sample, an incomplete or incorrect connection to the luer hub could allow for some leakage between the luer hub and the connected device; however, this was not able to be replicated during evaluation of the returned sample.A lot history review (lhr) of asdus0012 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10314936
Report Number3006260740-2020-02672
Device Sequence Number3451243
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model NumberN/A
Device Catalogue NumberS02020-10
Device Lot NumberASDUS0012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer09/07/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1